ISSN 2079-6900 (Print) 
ISSN 2587-7496 (Online)

Middle Volga Mathematical Society Journal

Download article

Numerical methods in systems of symbolic mathematics

T. V. Kormilitsyna1

AnnotationTo studying of algorithms of calculus mathematics various approaches are discussed with application of specialised mathematical programs.
Keywordsnumerical methods, programs, algorithms.

1Associate professor of informatics and computers chair, Мордовский государственный педагогический институт им. М. Е. Евсевьева, Saransk;

Citation: T. V. Kormilitsyna, "[Numerical methods in systems of symbolic mathematics]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,11:2 (2009) 197–200 (In Russian)